# SDR SWAA2021052619597

- Difficulty date: September 30, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH AT STA 500D S-19L GUSSET BRACKET CRACK. / REMOVED AND REPLACED CRACKED GUSSET AT FWD CARGO COMP. L/H STA 500D; S19L; IAW B737-700 SRM 51-40-02-0G-0
